MAUDE Adverse Event Report: COOPERSURGICAL, INC. KOH-EFFICIENT,ARCH,3.5CM; COLPOTOMY TUBE

COOPERSURGICAL, INC. KOH-EFFICIENT,ARCH,3.5CM; COLPOTOMY TUBE
Model Number KC-ARCH-35
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hysterectomy on (b)(6) 2024.During the procedure, the doctor was using the kc-arch-35 and experienced the cup becoming displaced while the locking mechanism was still engaged.The doctor opened the lock, replaced the manipulator with the cup in the proper location and re-closed the locking mechanism.The cup slid out of place a second time.The cup was replaced and no further issues occurred.Unfortunately, the cup displacement resulted in an unintended organ injury.It was easily repaired and the patient is fine with no expected complications.Kc-arch-35 koh-efficient (b)(4).
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Distribution history: a distribution history record review was not possible for this product as the lot number was not provided for investigation.Manufacturing record review: a dhr review was not possible as a lot number was not provided.Historical complaint review: a review of the 2-year complaint history did not show any similar complaint conditions, this is determined to be an isolated incident.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Root cause: no definitive root cause for this issue could be reliably determined at this time, as the product was not returned for evaluation.Per ifu of the device for proper assembly: position the koh-efficient's squeeze clamp over the loading zone and press firmly on the thumb pad, in the direction of the arrow, to snap into place.It is possible that the product was assembled incorrectly causing it to slip, this incident is an isolated event.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective actions required as the complaint was not confirmed.

Brand Name
KOH-EFFICIENT,ARCH,3.5CM
Common Device Name
COLPOTOMY TUBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key20224290
Report Number1216677-2024-00052
Device Sequence Number3393542
Product Code HEW
UDI-Device Identifier00888937015164
UDI-Public(01)00888937015164
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-ARCH-35
Device Catalogue NumberKC-ARCH-35
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale